Logo Logo
Switch Language to German

Borrelli, William and Frank, Rupert L. (2020): Sharp decay estimates for critical dirac equations. In: Transactions of the American Mathematical Society, Vol. 373, No. 3: pp. 2045-2070

Full text not available from 'Open Access LMU'.


We prove sharp pointwise decay estimates for critical Dirac equations on R-n with n >= 2. They appear for instance in the study of critical Dirac equations on compact spin manifolds, describing blow-up profiles, and as effective equations in honeycomb structures. For the latter case, we find excited states with an explicit asymptotic behavior. Moreover, we provide some classification results both for ground states and for excited states.

Actions (login required)

View Item View Item